# SDR SWAA2021052619396

- Difficulty date: September 29, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140DF HAS CORROSION ON UPPER SURFACE AROUND OUTER EDGES OF PANEL. / FOUND CORROSION TO EXCEED 20' IN LENGTH AND IS OUT OF LIMITS. FABRICATED NEW AFT CARGO FLOOR PANEL 140DF I/A/W DRAWING 453A2610 REV B; AMM 25-52-01-201; SRM 53-00-53-1A; AMM 51-21-41-701 AND AMM 51-21-72-370
